Skip to product information
1 of 1

Equate

Equate Aspirin Tablets 325 mg, Pain Reliever and Fever Reducer (NSAID), Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain of Arthritis, 500ct

Equate Aspirin Tablets 325 mg, Pain Reliever and Fever Reducer (NSAID), Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain of Arthritis, 500ct

Regular price $10.99 USD
Regular price Sale price $10.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient. BENEFITS: Safe pain relief plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin Tablets 325 mg, regular strength coated tablets, for your heart. HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Aspirin Tablets 325 mg contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches &pains. CAFFEINE FREE &DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine free and dye free. ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over./li>

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off